# SDR DALA2017073105889

- Difficulty date: July 30, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 44,939 hours, 20,021 cycles
- Engine: Pwa PW2037
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Circuit Breaker
- Condition: Failed
- Location: Regulator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE ANTI ICE CIRCUIT BREAKER TRIPPED.  FOUND HIGH STAGE PILOT REGULATOR DAMAGED.  REMOVED AND REPLACED THE HIGH STAGE PILOT IAW AMM 36-11.  REMOVED AND REPLACED THE CIRCUIT BREAKER C-27 IAW BSWPM  CHAPTER 20. HIGH STAGE PILOT REGULATOR CHECKED GOOD IAW AMM 36- 11. ENGINE ANTI-ICE CHECKED GOOD IAW AMM 30-21.
